# SDR SWAA2022080131418

- Difficulty date: July 20, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 59,296 hours, 35,349 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB STAB STA 92.70 LOCATED AT FWD UPPER FLANGE AT LT HORIZONTAL STABILIZER 2022-373149 / [01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: N500X12101V022237; DUE DATE: 06-OCT-22;[02] TOOL USED: ET EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; CAL DUE DATE: 03-DEC-22;[03] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-23. TEMPERATURE CONTROLLER P/N 112820025 DUE DATE: 01-FEB-23;[04] PERFORMED REPAIR ON INSPAR RIB STA 92.70 LOCATED AT FWD UPPER FLANGE AT LT HORIZONTAL STABILIZER IAW EA 22-155-02201 WIP1 AND EA SUMMARY 22-155-02201 SEE INDIVIDUAL STEPS SING OFFS BELOW.;[05] PERFORMED REPAIR ON INSPAR RIB STA 92.70 LOCATED AT FWD UPPER FLANGE AT LT HORIZONTAL STABILIZER IAW EA 22-155-02201 WIP1 AND EA SUMMARY 22-155-02201 SEE INDIVIDUAL STEPS SING OFFS BELOW. RII ITEM
